MathSciNet Relay Station
MathSciNet bibliographic data
MR407866 57E05
Schultz, Reinhard Homotopy decompositions of equivariant function spaces. I. Math. Z. 131 (1973), 49–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement